# SDR AU991064

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C*
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 514110313
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT MAIN LANDING GEAR TRUNNION ASSEMBLY ACTUATOR ATTACHMENT LUG CONTAINED A FAULT LINE.  CONFIRMED USING DYE PENETRANT AND EDDY CURRENT INSPECTIONS.
